# SDR AU970443

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Failed
- Location: Eng Exh Nr 1
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE NO1 CYLINDER EXHAUST VALVE FAILED - DAMAGE CAUSED TO PISTON AND CYLINDER HEAD - PART OF VALVE ALSO PASSED THROUGH THETURBOCHARGER TURBINE - NO3 CYLINDER EXHAUST VALVE ALSO CRACKED
